PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 73--76 (1989)
ON $p$-GROUPS OF SMALL ORDER
Theodoros ExarchakosUniversite of Athens, 33, Ippocratus Street, Athens, Greece
Abstract: We prove that if $G$ is a finite non-abelain $p$-group of order $p^n$ ($p$ a prime number), $\leq 6$, then the order of $G$ devides the order of the group of automorphisms of $G$.
Classification (MSC2000): 20D15, 20D45
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts